Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 7, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 19, 2013, 4:57 PM CDT for Greeley County, Nance County, Nebraska. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 4:57 PM CDT (21:57 UTC)
- Expired
- May 19, 2013, 5:15 PM CDT
- In force
- 18 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Greeley County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 4:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751
WFUS53 KGID 192157
TORGID
NEC077-125-192215-
/O.NEW.KGID.TO.W.0007.130519T2157Z-130519T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
NORTHWESTERN NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 515 PM CDT
* AT 456 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES NORTHEAST OF WOLBACH...OR 31 MILES EAST
OF ORD....AND MOVING NORTHEAST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD NORTH OF WOLBACH.
IT HAS DISSIPATED BUT THIS STORM IS STILL EXHIBITING
STRONG ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN GREELEY AND EXTREME NORTHWESTERN
NANCE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4149 9828 4149 9815 4148 9814 4141 9829
4139 9831 4139 9836 4145 9846 4164 9829
4163 9828
TIME...MOT...LOC 2157Z 221DEG 17KT 4147 9834
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HALBLAUB2 follow-up statements
249
WWUS53 KGID 192208
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT SUN MAY 19 2013
NEC125-192219-
/O.CAN.KGID.TO.W.0007.000000T0000Z-130519T2215Z/
NANCE NE-
508 PM CDT SUN MAY 19 2013
...THE TORNADO WARNING FOR NORTHWESTERN NANCE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4163 9828 4149 9828 4145 9829 4145 9833
4149 9837 4164 9829
TIME...MOT...LOC 2209Z 232DEG 20KT 4150 9827
$$
NEC077-192215-
/O.CON.KGID.TO.W.0007.000000T0000Z-130519T2215Z/
GREELEY NE-
508 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL GREELEY
COUNTY UNTIL 515 PM CDT...
AT 505 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHEAST OF WOLBACH...OR 34 MILES EAST OF ORD...
MOVING NORTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4163 9828 4149 9828 4145 9829 4145 9833
4149 9837 4164 9829
TIME...MOT...LOC 2209Z 232DEG 20KT 4150 9827
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HALBLAUB931
WWUS53 KGID 192216
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
516 PM CDT SUN MAY 19 2013
NEC077-192226-
/O.EXP.KGID.TO.W.0007.000000T0000Z-130519T2215Z/
GREELEY NE-
516 PM CDT SUN MAY 19 2013
...THE TORNADO WARNING FOR EAST CENTRAL GREELEY COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 AM.
LAT...LON 4163 9828 4149 9828 4145 9829 4145 9833
4149 9837 4164 9829
TIME...MOT...LOC 2208Z 232DEG 20KT 4150 9827
$$
HALBLAUBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 19, 3:18 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 19, 3:18 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 318 PM CDT SUN MAY 19 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 235 PM CDT SUN MAY 19 2013 WE ARE MONITORING RADAR. PLEASE SEE THE 1113 AM AFD FOR OUR MORE EXTENSIVE THINKING ON THE CONVECTIVE ENVIRONMENT AND EXPECTATIONS. ALOFT: AN 85 KT ULJ ON THE DYNAMIC TROPOPAUSE WAS EJECTING ONTO THE SRN PLAINS WITH A CUT-OFF LOW DEVELOPING OVER SD. SFC: A COOL FRONT BISECTED THE FCST AREA AT 19Z /ROUGHLY JUST W OF HWY 281/. THIS FRONT WILL SLOWLY DEPART TO THE E THIS EVNG... PUTTING THE FCST AREA IN THE COOL SECTOR OF THE CUT-OFF. NOW THRU SUNSET: DESTABILIZATION IS UNDERWAY. SO EXPECT SCT TSTMS WILL CONTINUE TO ERUPT. THE WIND PROFILE IS BECOMING UNIDIRECTIONAL AND 0-5 KM SHEAR WILL BE DECREASING OVER THE NEXT 6 HRS. MLCAPE SHOULD PEAK AROUND 1500 J/KG. STORMS SHOULD ORGANIZE INTO SHORT LINE SEGMENTS OF MULTICELLS. OVERALL EXPECT A DECENT AMT OF SUB- SEVERE HAIL WITH THE STRONGEST STORMS. WHILE TOR WW 181 IS IN EFFECT FROM GENEVA NEB-BELOIT KS...THIS IS MAINLY TO COVER THE INITIAL TSTM DEVELOPMENT THAT IS LIKELY TO TAKE THE FORM OF MARGINAL 1" HAIL AND G60 MPH. AS THE STORM STRENGTHEN THE MAIN SHOW WILL BE FURTHER E. TNGT: TSTMS WANE WITH LOSS OF DAYTIME HEATING. FCST MAY BE A LITTLE PESSIMISTIC ON CLOUDS. EXPECT M/CLEAR TO P/CLOUDY. MON: A DECENT START TO THE DAY BUT UPR-LVL COLD POOL WILL RESULT IN DESTABILIZATION AND ISOLATED AFTN SHWRS AND POSSIBLY A TSTM. BEST CHANCE FOR THUNDER WILL BE S AND E OF THE TRI-CITIES. MOST PLACES WILL REMAIN DRY. BREEZY W WINDS WILL GUST 25-35 MPH AFTER 10 AM. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 318 PM CDT SUN MAY 19 2013 MAIN FORECAST CONCERNS WILL BE CHANCES FOR SHOWERS MONDAY NIGHT THROUGH WEDNESDAY AND THUNDERSTORMS THURSDAY THROUGH SUNDAY AND TEMPERATURES THROUGH THE PERIOD. AN UPPER LEVEL LOW IN THE NORTHERN PLAINS WILL CONTINUE TO DRIFT TO THE EAST FOR MONDAY NIGHT THROUGH WEDNESDAY. MONDAY NIGHT INTO TUESDAY IT IS CLOSE ENOUGH THAT THERE IS A CHANCE FOR SHOWERS ACROSS THE AREA. THE MUCAPE IS LITTLE TO NOTHING. IN ADDITION DURING THIS TIME THERE IS A COLD FRONT THAT MOVES THROUGH THE AREA. THIS WILL HELP TO KEEP TEMPERATURES BELOW NORMAL FOR THIS TIME OF YEAR. BY TUESDAY NIGHT AND WEDNESDAY THE UPPER LOW MOVES FURTHER TO THE NORTHEAST...BUT STILL SENDS SOME WEAK LOBES OF ENERGY THROUGH THE FORECAST AREA. MOISTURE CONTINUES ACROSS MOST IF NOT ALL OF THE AREA AND EXPECT THERE TO BE CLOUDS. THE SHOWERS SHOULD BE CONFINED TO THE FAR NORTH AND THE CHANCES ARE MINIMAL. THE COOLER AIR REMAINS ACROSS THE AREA. A SHORT WAVE RIDGE BUILDS BEHIND THE UPPER LEVEL LOW IN THE NORTHERN PLAINS. WITH THE UPPER LEVEL LOW TO THE NORTHEAST...THERE IS A BREAK IN THE PRECIPITATION ACROSS THE FORECAST AREA WEDNESDAY NIGHT. ANOTHER UPPER LEVEL WAVE THAT DEVELOPS IN THE NORTHWEST CONUS WILL START TO AFFECT THE AREA AGAIN BY THURSDAY. THE FIRST WEAK WAVE MOVES INTO THE AREA THURSDAY AND BRINGS A SMALL CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL KANSAS. THE WEAK WAVES CONTINUE TO MOVE INTO THE AREA THROUGH SUNDAY. MODELS HAVE SOME DIFFERENCES IN THE TIMING OF THE WAVES AND THEREFORE SOME DIFFERENCES IN HOW MUCH PRECIPITATION THERE WILL BE. IT LIKELY WILL NOT BE RAINING ALL OF THE TIME IN EVERY LOCATION...BUT HAVE KEPT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD. TEMPERATURES WILL REMAIN AROUND NORMAL FOR THIS TIME OF YEAR FOR THURSDAY AND FRIDAY...BUT BY SATURDAY AND SUNDAY AS A SURFACE LOW DEVELOPS ON THE HIGH PLAINS...WINDS TURN TO THE SOUTH AND THERE IS SOME WARM ADVECTION. TEMPERATURES WILL WARM BACK ABOVE NORMAL AGAIN FOR THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1237 PM CDT SUN MAY 19 2013 THIS AFTN: VFR. POCKETS OF IFR VSBYS IN SCT SHWRS/TSTMS THIS AFTN. WONT INCLUDE TSRA/CB IN THE TAF UNTIL IT HAS A LEGIT CHANCE OF HITTING THE TERMINAL. SO WATCH FOR AMENDMENTS. E WINDS AROUND 10 KTS WILL GRADUALLY SWING AROUND TO SW. TNGT: VFR. ANY SCT SHWR/TSTM ACTIVITY WANES WITH SUNSET. W WINDS AROUND 10 KTS. MON THRU 18Z: VFR WITH W WINDS INCREASING AND GUSTING 25-30 KTS AFTER 16Z. CIG CONFIDENCE: MEDIUM VSBY CONFIDENCE: HIGH WIND CONFIDENCE: MEDIUM WX CONFIDENCE: MEDIUM && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HALBLAUB LONG TERM...JCB AVIATION...HALBLAUB
Hazardous weather outlook, May 19, 3:23 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 323 PM CDT SUN MAY 19 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 202030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 323 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. THERE IS A SLIGHT RISK SOME THUNDERSTORMS COULD TURN SEVERE. THE MAIN THREATS WILL BE ONE INCH HAIL...AND DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR THUNDERSTORMS WILL DIMINISH BY 9 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY ACROSS THE OUTLOOK AREA. NO SEVERE STORMS WILL OCCUR. THUNDERSTORM ARE POSSIBLE THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO DEFINITIVELY DETERMINE THE SEVERE WEATHER THREAT LEVEL WITH THOSE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN HASTINGS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
In the hours before
Special weather statement, May 19, 4:31 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 431 PM CDT SUN MAY 19 2013 NEZ062-192200- HALL NE- 431 PM CDT SUN MAY 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HALL COUNTY UNTIL 500 PM CDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAIRO TO SHELTON... AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WOOD RIVER... ALDA... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 296 AND 307. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4104 9844 4071 9848 4072 9866 4105 9863 TIME...MOT...LOC 2132Z 277DEG 13KT 4097 9861 4076 9864 FAY
Local storm report, May 19, 4:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
437 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 N WOOD RIVER 40.84N 98.60W
05/19/2013 E0.88 INCH HALL NE LAW ENFORCEMENT
DEPUTY REPORTS NICKEL SIZE HAIL 1 MILE NORTH OF WOOD
RIVER.
&&
REEDLocal storm report, May 19, 4:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
440 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 5 NW WOOD RIVER 40.87N 98.67W
05/19/2013 E1.00 INCH HALL NE PUBLIC
&&
JCBSpecial weather statement, May 19, 4:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 444 PM CDT SUN MAY 19 2013 NEZ060-061-192215- BUFFALO NE-DAWSON NE- 444 PM CDT SUN MAY 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON AND WESTERN BUFFALO COUNTIES UNTIL 515 PM CDT... AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OVERTON...OR 12 MILES EAST OF LEXINGTON... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OVERTON... ELM CREEK... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 248 AND 257. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4091 9939 4069 9935 4068 9957 4081 9963 TIME...MOT...LOC 2144Z 234DEG 13KT 4072 9953 FAY
Local storm report, May 19, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
453 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 4 N ST. LIBORY 41.14N 98.35W
05/19/2013 E1.75 INCH HOWARD NE LAW ENFORCEMENT
0446 PM HAIL WOOD RIVER 40.82N 98.60W
05/19/2013 E1.00 INCH HALL NE LAW ENFORCEMENT
0449 PM HAIL 2 N PROSSER 40.72N 98.58W
05/19/2013 E0.50 INCH HALL NE TRAINED SPOTTER
DIME SIZE HAIL REPORTED BY TRAINED SPOTTER
&&
REEDLocal storm report, May 19, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL ST. PAUL 41.21N 98.46W
05/19/2013 E0.50 INCH HOWARD NE CO-OP OBSERVER
NWS CO-OP OBSERVER REPORTS DIME SIZE HAIL.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:09 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 51 min |
| May 18, 7:18 PM CDT | Special Weather Statement | GID | Phelps | 27 min |
| May 18, 7:30 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 30 min |
| May 18, 7:39 PM CDT | Special Weather Statement | GID | Webster | 36 min |
| May 18, 7:47 PM CDT | Special Weather Statement | GID | Buffalo | 28 min |
| May 18, 7:59 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 31 min |
| May 18, 8:19 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Nuckolls | 26 min |
| May 18, 8:25 PM CDT | Special Weather Statement | GID | Valley | 35 min |
| May 18, 8:47 PM CDT | Special Weather Statement | GID | Fillmore, Hamilton, York | 43 min |
| May 18, 8:59 PM CDT | Special Weather Statement | GID | Valley | 31 min |
| May 18, 9:28 PM CDT | Special Weather Statement | GID | Fillmore, Polk, York | 32 min |
| May 18, 9:44 PM CDT | Special Weather Statement | GID | Nance | 31 min |
| May 18, 10:56 PM CDT | Special Weather Statement | GID | Thayer | 34 min |
| May 18, 10:58 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 32 min |
| May 19, 3:14 PM CDT | Special Weather Statement | GID | Buffalo | 31 min |
| May 19, 3:18 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 42 min |
| May 19, 3:26 PM CDT | Special Weather Statement | GID | Greeley, Howard, Valley | 34 min |
| May 19, 3:34 PM CDT | Special Weather Statement | GID | Dawson | 26 min |
| May 19, 3:37 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 38 min |
| May 19, 3:49 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 41 min |
| May 19, 3:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 52 min |
| May 19, 4:15 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| May 19, 4:29 PM CDT | Special Weather Statement | GID | Greeley | 31 min |
| May 19, 4:31 PM CDT | Special Weather Statement | GID | Hall | 29 min |
| May 19, 4:38 PM CDT | Severe Thunderstorm Warning | GID | Hall | 52 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | GID | Howard, Merrick, Nance | 51 min |
| May 19, 4:44 PM CDT | Special Weather Statement | GID | Dawson | 31 min |
| May 19, 5:02 PM CDT | Special Weather Statement | GID | Buffalo | 28 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 50 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 46 min |
| May 19, 5:33 PM CDT | Special Weather Statement | GID | Nuckolls | 12 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 51 min |
| May 19, 5:43 PM CDT | Special Weather Statement | GID | Buffalo | 32 min |
| May 19, 6:04 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 41 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | GID | Clay | 52 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.